# SDR Z4TA200400003

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 3,910 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: 442CW12
- Part serial: 21780
- Condition: Broken
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NOTICED RIGHT PNEUMATIC PRESSURE PUMP INOP FLAGGED.  CONTINUED FLIGHT ON LEFT PUMP SYSTEM. SENT ACFT TO MAINTENANCE.  REPLACED PUMP WITH OVERHAULED PART.  REPLACED RIGHT INSTRUMENT FILTER.  OPS CK OK.
